# SDR DALA2025080605905

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,435 hours, 29,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE GOT STINKY ODOR RETUNED OFF PACK AND THE SMELL WENT AWAY.   R & R LT PACK CONDENSOR PER A319 AMM 21-52 ALSO R & R PRIMARY AND MAIN HEAT EXCHANGER PER A319 AMM 21-52.
